“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 538
School of Mathematics
  Title:   Some designs of small orders and their codes
  Author(s): 
1.  M. Emamy
2.  G. B. Khosrovshahi
3.  Ch. Maysoori
  Status:   Published
  Journal: J. Combin. Math. Combin. Comput.
  Vol.:  43
  Year:  2003
  Pages:   101-117
  Supported by:  IPM
  Abstract:
The binary and ternary codes spanned by the rows of the point by block, pair by block, block by point incidence matrices of some 2-designs of small orders and their orthogonal complements are studied. Among some results, it is shown that if the code is properly chosen, then the weight distribution of the code serves as an appropriate design isomorphism invariant. The automorphism groups of the codes and the design are computed.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right